Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
A theorem of Sanderson on link bordisms in dimension 4

J Scott Carter, Seiichi Kamada, Masahico Saito and Shin Satoh

Algebraic & Geometric Topology 1 (2001) 299–310
Bibliography
1 A Bartels, P Teichner, All two-dimensional links are null homotopic, Geom. Topol. 3 (1999) 235 MR1714911
2 S Buoncristiano, C P Rourke, B J Sanderson, A geometric approach to homology theory, London Mathematical Society Lecture Note Series 18, Cambridge University Press (1976) MR0413113
3 J S Carter, D Jelsovsky, S Kamada, L Langford, M Saito, Quandle cohomology and state-sum invariants of knotted curves and surfaces, Trans. Amer. Math. Soc. 355 (2003) 3947 MR1990571
4 J S Carter, M Saito, Reidemeister moves for surface isotopies and their interpretation as moves to movies, J. Knot Theory Ramifications 2 (1993) 251 MR1238875
5 J S Carter, M Saito, Knotted surfaces and their diagrams, Mathematical Surveys and Monographs 55, American Mathematical Society (1998) MR1487374
6 T D Cochran, On an invariant of link cobordism in dimension four, Topology Appl. 18 (1984) 97 MR769283
7 T D Cochran, K E Orr, Not all links are concordant to boundary links, Ann. of Math. $(2)$ 138 (1993) 519 MR1247992
8 R Fenn, D Rolfsen, Spheres may link homotopically in 4–space, J. London Math. Soc. $(2)$ 34 (1986) 177 MR859159
9 P A Kirk, Link maps in the four sphere, from: "Differential topology (Siegen, 1987)", Lecture Notes in Math. 1350, Springer (1988) 31 MR979332
10 P Kirk, U Koschorke, Generalized Seifert surfaces and linking numbers, Topology Appl. 42 (1991) 247 MR1137950
11 U Koschorke, Homotopy, concordance and bordism of link maps, from: "Global analysis in modern mathematics (Orono, ME, 1991; Waltham, MA, 1992)", Publish or Perish (1993) 283 MR1278760
12 U Koschorke, A generalization of Milnor's $\mu$–invariants to higher-dimensional link maps, Topology 36 (1997) 301 MR1415590
13 W S Massey, D Rolfsen, Homotopy classification of higher-dimensional links, Indiana Univ. Math. J. 34 (1985) 375 MR783921
14 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288
15 D Roseman, Reidemeister-type moves for surfaces in four-dimensional space, from: "Knot theory (Warsaw, 1995)", Banach Center Publ. 42, Polish Acad. Sci. (1998) 347 MR1634466
16 D Ruberman, Concordance of links in $S^4$, from: "Four-manifold theory (Durham, N.H., 1982)", Contemp. Math. 35, Amer. Math. Soc. (1984) 481 MR780595
17 B J Sanderson, Bordism of links in codimension 2, J. London Math. Soc. $(2)$ 35 (1987) 367 MR881524
18 B J Sanderson, Triple links in codimension 2, from: "Topology. Theory and applications, II (Pécs, 1989)", Colloq. Math. Soc. János Bolyai 55, North-Holland (1993) 457 MR1244387
19 N Sato, Cobordisms of semiboundary links, Topology Appl. 18 (1984) 225 MR769293